# SDR CALA2020022980508

- Difficulty date: February 22, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 27,639 hours, 3,190 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1522614556
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 45644857 FOR REPAIR AREA OF L/H & R/H WING INBOARD FIXED TRAILING EDGE AUX D UPPER OUTBOARD FLANGE PER EC/RA 5751-01347. THIS LOG PAGE ENTERED FOR SDR REPORTING ONLY DUE TO REPAIR TO L/H & R/H SIDES. LOG CLEARED. SEE HAECO N/R 9401929 FOR REPAIR DETAILS TO R/H SIDE AS PER EC/RA 5751-01347.
